# SDR CA971113006

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bracket
- Part number: 853111769
- Condition: Cracked
- Location: Nlg Drag Strut
- Part time: 18,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN THE UPPER BRACKET FOR THE NOSE LANDING GEAR DRAG STRUT ACTUATOR.
